# SDR RRXA991783

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO CARGO DOOR T-BOLT BETWEEN STA 280 TO STA 340 AND LONGERON 29 RIGHT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW T-BOLT AND INSTALLED DC-8 SRM 52-34-1.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
